I have been using roxys for over a year now and I'm finally through. I obtained a few subutex as well as suboxone. Im thinking of taking the subutex first (since it does not have the opiate blocker) then switch to the suboxone? Is this a good idea? And can I take suboxone after subutex without waiting for acute withdraws or will that throw me into precipitated withdraw? Im also not sure how much suboxone I should take. I have the 8mg sublingual strips. Should I take the whole thing or cut it in half. My body is used to 200-300 mgs of roxy. Also how long should I take suboxone, I do not want to become dependent on it?
25 Sep 2011
Hi and welcome to the site. First, let me address the issue of the use of roxy's. Were you a recreational user or was it for pain? If pain, then has the problem been addressed? If recreational then may I ask how you got the subs? Both subutex and suboxones? Just need to clear this up before I can proceed with any advice. This is in NO WAY a judgement, I just need to know some more background info.
and again, welcome to the site!
25 Sep 2011
You need to start with as little as possible, a piece of the film, like half or quarter, then wait 2 full hours before you decide you need more, if you cheat on the COWS test, you will go into precip. You need to wait at least 24 hours from last dose of roxy and hit a 26 on the COWS test and yes you can take subutex after suboxone or suboxone after subutex, but start with no more than half one of those films
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im not ready to completly free myself of all substance. But methadone was used for addiction and pain before suboxone was, and I want to be ...
5 answers • 24 Sep 2009
how long do you have to wait to switch from the subutex to the suboxone?? I just don't want to feel like sh*t coming off of the methadone after ...
6 answers • 25 Jan 2010
Suboxone Film has been giving me sereve headaches and sometimes even vomiting. Also my feet are sore and tender for some reason. Has anyone had these ...
2 answers • 3 Dec 2010